# SDR ASAA0610002

- Difficulty date: January 6, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577445
- Condition: Cracked
- Location: Bs 727b-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 INCH CRACK IN FUSELAGE LT SIDE, BSTA 727B-747 JUST BELOW BLUE PAINT LINE 32 INCHES BELOW WINDOW.  (S16L)  REPAIRED IAW SRM.  (K)
